Volume 20, Number 2, April-June 2014
|Page(s)||517 - 523|
|Published online||27 March 2014|
A remark on the compactness for the Cahn–Hilliard functional
Department of Mathematical Sciences, Carnegie Mellon
University, Pittsburgh, 15213
In this note we prove compactness for the Cahn–Hilliard functional without assuming coercivity of the multi-well potential.
Mathematics Subject Classification: 49J45 / 26B30
Key words: Singular perturbations / gamma-convergence / compactness
© EDP Sciences, SMAI, 2014
Initial download of the metrics may take a while.